# SDR DL757050134

- Difficulty date: February 26, 2005
- Submitted: March 14, 2005
- Operation: Air carrier
- Aircraft: N689DL
- Make and model: Boeing 757232
- Aircraft serial: 27172
- Aircraft time: 22,446 hours, 10,131 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: 1A08101643
- Condition: Shorted
- Location: Lav Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

REPLACED L1 LAV DOOR LOCKED SWITCH FOR ARCING.
